One month ago, I had a shot of a muscle relaxer for some tight, torn, painful muscles in my back. It was called Norflex . Later that night, I couldn t feel much in either leg, and I was quite sedated. I was given a prescription for it, and I took it for a few days for the back pain. On the third day of the medication, I developed a strong allergy to it. I had a painful rash on my back, hives , etc. The reaction took some time to clear up, but it is gone now. Now, my problem is that my right leg is tingly, numb, and burning. I was given the shot in my right buttock. My primary care doctor thinks that maybe the shot affected the sciatic nerve in my right leg. He is unsure if the shot directly hit the nerve in my leg or if it swelled up and spread to the nerve area. It has been one month, and there s only been slight improvement. It is less tingly above my knee, but there is a sharp pain in my thigh and buttock. Under my knee is really tingly and numb feeling. Well this improve soon? Could their be permanent damage? I had an EMG test, and the doctor said that it looked pretty normal. I initially took predisone for the allergy and then a second dose for the possible nerve swelling in my leg. I m now in physical therapy to help the nerves heal. Also, I ve ordered some homeopathic medication online that is supposed to help neuropathy. Is their anything more I can do? I need help. Will this eventually heal? I ve read stories online about injections hitting the sciatic nerve and never fully healing...
Asked On : Thu, 10 May 2012